JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN HALF LIGHTLIKE SUBMANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN HALF LIGHTLIKE SUBMANIFOLD
Jin, Dae Ho;
  PDF(new window)
 Abstract
We study the geometry of indefinite trans-Sasakian manifold , of type (), admitting a half lightlike submanifold M such that the structure vector field of does not belong to the screen and coscreen distributions of M. The purpose of this paper is to prove several classification theorems of such an indefinite trans-Sasakian manifold.
 Keywords
indefinite generalized Sasakian space form;indefinite trans-Sasakian manifold;half lightlike submanifold;
 Language
English
 Cited by
1.
Quasi generalized CR-lightlike submanifolds of indefinite nearly Sasakian manifolds, Arabian Journal of Mathematics, 2016, 5, 2, 87  crossref(new windwow)
 References
1.
P. Alegre, D. E. Blair and A. Carriazo, Generalized Sasakian space form, Israel J. Math. 141 (2004), 157-183. crossref(new window)

2.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

3.
K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.

4.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

5.
K. L. Duggal and B. Sahin, Differential geometry of lightlike submanifolds, Frontiers in Mathematics, Birkhauser, 2010.

6.
D. H. Jin, Transversal half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18 (2011), no. 1, 51-61. crossref(new window)

7.
D. H. Jin, Half lightlike submanifolds of an indefinite Sasakian manifold, J. Korean Soc Math. Edu. Ser. B: Pure Appl. Math. 18 (2011), no. 2, 173-183. crossref(new window)

8.
D. H. Jin, Special half lightlike submanifolds of an indefinite cosymplectic manifold, J. Funct. Spaces Appl. 2012 (2012), Art. ID 636242, 16 pp.

9.
D. H. Jin, The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 17 (2012), no. 1, 49-57.

10.
D. H. Jin, Non-existence of screen homothetic half lightlike submanifolds of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 18 (2013), no. 1, 22-30.

11.
D. H. Jin, Special half lightlike submanifolds of an indefinite Sasakian manifold, accepted in Commun. Korean Math. Soc., 2013.

12.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite trans-Sasakian manifold, submitted in Balkan J. Geom. Appl.

13.
D. H. Jin and J. W. Lee, Generic lightlike submanifolds of an indefinite cosymplectic manifold, Math. Probl. Eng. 2011 (2011), Art. ID 610986, 16 pp.

14.
J. A. Oubina, New classes of almost contact metric structures, Publ. Math. Debrecen 32 (1985), no. 3-4, 187-193.